# SDR DALA2022081005463

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2354763) DURING INSPECTION FOUND DENT ON STGR 21LH BETWEEN STA 460/480 AT FWD CARGO COMPARTMENT. DENT WAS REPAIR PER B737-800 SRM 53-00-03-2R REPAIR 1.
